# SDR REXA2017091301002

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 25,657 hours, 22,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02749
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AND LEFT OVERWING EMERGENCY LIGHTS ARE OUT, ALL EMERGENCY LIGHTS RUNNING OFF BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED THE BATTERY CHARGER ASSY IAW AMM 33-51-05. CHECKED GOOD.
